# SDR CA971014007

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 23035185
- Condition: Separated
- Location: Studs
- Part time: 6,481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVING CASEY HEATER SHROUD, THE 4.3125 INCH NUTS WERE REMOVED FROM TURBINE TO GEARBOX, LEAVING TOP .3750 INCH NUT REMAINING.  AFTER TAKING WEIGHT OF TURBINE, NOTED HOW LOOSE IT WAS.  TURBINE WAS REMOVED BY HAND. THE SHROUD WITH NUT WAS STILL IN THE TURBINE.  THE HELICOIL HAD COME OUT OF THE GEARBOX.  REPAIRED.  TIME SINCE LAST REMOVAL 233 HRS.
